# SDR SWAA2024091224025

- Difficulty date: August 8, 2024
- Submitted: September 12, 2024
- Operation: Air carrier
- Aircraft: N931WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36637
- Aircraft time: 50,530 hours, 30,789 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE BS 663 VAPOR BARRIER IS CRACKED AT MID SPAN<[01] THE BS 663 VAPOR BARRIER DAMAGED MID SPAN LOCATION HAS BEEN REPAIRED IAW SRM 51-70-04-2R-10.  ATTACHED CURE SHEET TO THIS FAULT.;[02] VERIFIED CORRECTIVE ACTION 1
